# SDR SWIA200616219

- Difficulty date: February 5, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 13,250 hours, 11,045 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1298
- Condition: Malfunctioned
- Location: Stab Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT ENGAGE.   REPLACED MOTOR CONTROL UNIT IAW CRJ 200 MM 27-42-05.  OPERATIONAL CHECK GOOD.
